# SDR ABXA20251005244

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,958 hours, 27,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK .IN OSCODA MICHIGAN (OSC), KALITTA MAINTENANCE  FOUND CRACK WITH EDDY CURRENT INSPECTION AS MARKED ON INNER CHORED STA 903.5, LBL89.  REPAIRED IAW ABX-EA-5300-0051  .REFERENCE W.O. 976402921 FOR CORRECTIVE ACTION.
